# SDR CALA2010072000342

- Difficulty date: July 16, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 27,865 hours, 11,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0739 FWD PASS CABIN UPPER INTERNAL LOBE FRAME CRACKED AT PSU RAIL SUPPORT BRACKET FASTENER STA 380 BETWEEN S-8R AND S-9R.  FABRICATED AND INSTALLED REPAIR ANGLES ON FUSELAGE FRAME AT PSU ATTACHMENT BRACKET AT STA 380 S-8R TO S-9R REF EC/RA 5310-05234.
